# SDR ASAA2022040437909

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 55,433 hours, 16,552 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: None
- Part number: 3400010260
- Condition: None
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENG. FAN BLADE LUBE FAN BLADE #2 CU-NI. IN COATING MISSING BEYOND LIMITS ON CV AND CC SIDES. GROUNDED - YES. INSTALLED NEW FAN BLADE #2, REF 78472010 FAN BLADE LUBE.
